| Model Number |
DRILL ATTACHMENT 2.35MM |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/06/2023, it was reported by a sales representative via (b)(4) that (2) ar-300b-2 drill attachments were unable to open up to allow the attachment of a burr.This occurred during a case causing a delay.There was no additional information provided, and additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.Device manufacturing date 16-oct-2020.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.